On Generalized Potthoff-Roy Estimator

( views:, downloads: )
Author:
()
()
Journal Title:
JOURNAL OF BIOMATHEMATICS
Issue:
Volume 16, Issue 03, 2001
DOI:
Key Word:

Abstract´╝Ü

  • [1]Rao C R. The theory of least squares when the parameters are stochastic and its application to the analysisof growth curves[J]. Biometrika, 1965, 52(4):447 458.
  • [2]Reinsel G.Multivariate repeated-measurement or growth curve models with multivariate random-effectscovariance structure[J]. JASA, 1982, 77(2):190-195.
  • [3]Liu A Y. Covariance selection and parameter estimation in growth curve models[J]. Acta Math Sinica, 1994,37(3):362-372.
  • [4]Potthoff R F, Roy S N. A generalized multivariate analysis of variance model useful especially for growth curve problems[J]. Biometrika, 1964, 51(3):313-326.
  • [5]Wang S G, Shao J. Constrained kantorovich inequalities and relative efficiency of least squares[J]. J Multi Anal, 1992, 42(3):284-298.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn